MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 400MM/RIGHT - STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 400MM/RIGHT - STERILE
Model Number 04.037.160S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a hardware removal due to non-union.The patient was originally implanted with a trochanteric femoral nail advanced (tfna) system on an unknown date.The surgeon removed the 130 degrees right angle tfna nail and the tfna lag/ fenestrated screw.There was no surgical delay.The revision surgery was completed successfully with a 95 degree condylar blade plate.The patient outcome is unknown.This complaint involves three (3) devices.This report is for one (1) 11mm/130 deg ti cann tfna 400mm/right - sterile.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history record.Device history lot part number: 04.037.160s, lot number: h581753, part manufacture date: n/a, manufacturing location: n/a, part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record could not be performed as the product was not returned and the part number provided is not manufactured in elmira.Manufacturing location: monument manufacturing date: 07-mar-2018, expiration date: 31-jan-2028, part number: 04.037.160s, 11mm/130 deg ti cann tfna 400mm / right ¿ sterile, lot number: h581753 (sterile) , lot quantity: 5.One piece was scrapped in cell at op #30, gundrill, due to a dimensional failure for cannulation runout.The remainder of the lot was 100% inspected for this feature and determined to be acceptable.Work order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, in process / inspect dimensional / final, ns063045 rev m met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, tfna assembly inspection, ns067861 rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev d was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 14765 supplied by ees (albuquerque) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.942.2, lock prong, 130 degree, tfna bp55, lot number: l643468, lot quantity: 96.Purchased finished goods traveler met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended bp55, lot number: h529576, lot quantity: 1,000.Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection ns062851 rev b met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card supplied by smalley dated 02-feb-2018 were reviewed and determined to be conforming.Part number: 04.037.912.3, tfna lock drive bp58, lot number: h550898, lot quantity: 80.Work order traveler met all inspection acceptance criteria.Inspection sheet ns062925 rev e met all inspection acceptance criteria.Part number: 21127, timoagri16.00 bp80, lot number: h363038, lot quantity: 2,648 lbs.Certificate of analysis received from metalwerks dated 17-apr-2017 was reviewed and determined to be conforming.Lot summary report dated 08-may-2017 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Device history batch null, device history review 26-sep-2019: this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11MM/130 DEG TI CANN TFNA 400MM/RIGHT - STERILE
Common Device Name
11MM/130 DEG TI CANN TFNA 400MM/RIGHT - STERILE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9144995
Report Number2939274-2019-61100
Device Sequence Number2656331
Product Code HSB
UDI-Device Identifier10886982096685
UDI-Public(01)10886982096685
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.160S
Device Catalogue Number04.037.160S
Device Lot NumberH581753
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date10/22/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;